# SDR 2009FA0000782

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: General aviation
- Aircraft: N1873M
- Make and model: Cessna 337G
- Aircraft serial: 33701473
- Aircraft time: 2,487 hours
- Engine: Cont IO360G
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007AND8
- Condition: Frayed
- Location: Rt Wing Te Flap
- Part time: 2,481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH OF THE RT WING FLAP EXTEND CABLES WITH BROKEN INTERNAL WIRES. CABLES HAD TO BE REMOVED AND TWISTED AGAINST THEIR NORMAL WIND TO FIND THE TROUBLE.  BOTH WERE DAMAGED AT THE POINT WHERE THEY GO AROUND THE BELLCRANKS IN THE WING, ABOUT 2 INCHES FROM THE CABLE TENSION ADJUSTING NUT.
